# SDR REXA2012052300767

- Difficulty date: May 23, 2012
- Submitted: May 24, 2012
- Operation: Air carrier
- Aircraft: N8733G
- Make and model: Cndair CL6002B19
- Aircraft serial: 7733
- Aircraft time: 21,661 hours, 18,547 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUEL SMELL FLIGHT DECK.  DEFERRED APU IAW 49-10-11.  REMOVED AND REPLACED COALESCER BAGS IAW 27-51- 13, OK FOR SERVICE.
